# SDR IXXA20170831277

- Difficulty date: August 14, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 83,201 hours, 38,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 114T3221
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CRACKED AT THE R1 DOOR CUTOUT BS 287, STRINGER 11R.  REPAIRED THE SKIN IAW SRM 53-10-01, FIG 201, DETAIL III, AND ENGINEERING DOCUMENT 47288REA01.
